# SDR IPXA2016051803556

- Difficulty date: May 15, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA001021
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LOWER AFT CARGO AT BS 1741, BETWEEN LONGERONS 50 - 51L SHEAR TIE HAS CORROSION.  REPAIRED THE SHEAR TIE IAW SRM 53-00-00, PG 215.
